MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® BIOFOAM® TIBIA BASE W/O SCREWHOLES SIZE 5; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® BIOFOAM® TIBIA BASE W/O SCREWHOLES SIZE 5; KNEE COMPONENT
Model Number KTSLFM50
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly mechanical loosening of tibia.Component not revised: advance primary femoral - product id kftcpc5r lot no: ni.Additional information: right knee patella from stryker.

Brand Name
ADVANCE® BIOFOAM® TIBIA BASE W/O SCREWHOLES SIZE 5
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9586426
Report Number3010536692-2020-00039
Device Sequence Number11597487
Product Code JWH
UDI-Device IdentifierM684KTSLFM501
UDI-PublicM684KTSLFM501
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K063128
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTSLFM50
Device Catalogue NumberKTSLFM50
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/20/2019
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date06/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR